Research Repository

Items where Author is "Bouezmarni, Taoufik"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Rabhi, Yassir and Bouezmarni, Taoufik (2020) 'Nonparametric Inference for Copulas and Measures of Dependence Under Length-Biased Sampling and Informative Censoring.' Journal of the American Statistical Association, 115 (531). 1268 - 1278. ISSN 0162-1459

Bouezmarni, Taoufik and Rabhi, Yassir and Fontaine, Charles (2020) 'A semiparametric copula-based estimation of the regression function for right-censored data.' Statistics, 54 (1). 46 - 58. ISSN 0233-1888

This list was generated on Thu Sep 23 12:47:58 2021 BST.